# SDR AALA20111214DWH03

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INTERNAL WEB ANGLE CORRODED NEAR CENTER LOWER EDGE.  REMOVED AND REPLACED WEB ANGLE IAW SRM 51-40-02.
